# SDR ASOA201909063045

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 45,692 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT STRIP @ ROW 10 WAS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHT STRIP AT ROW 10.
